# SDR HALA2019093000394

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 28,568 hours, 66,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - UNSAFE GEAR INDICATION ON RIGHT MAIN GEAR AFTER RETRACTION. ALL THREE GREEN INDICATED WHEN SELECTED DOWN. // FOUND BROKEN SPRING ON R/H MLG UP & LATCH PRFOX SENSOR LINKAGE ASSY. REMOVED AND REPLACED BROKEN SPRING PER AMM 32-61-02-400-801. SECURITY CHECK OKAY, OPS CHECK PENDING. ACCOMPLISHED LANDING GEAR RETRACTION CHECK PER AMM 32-30-00, OPS CHECKED GOOD, ALL INDICATIONS NORMAL.
